# SDR VNAA2025062011101

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 23,728 hours, 21,106 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Missing
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LOW PRESS AIR COVER MISSING / INSTALLED MISSING LOW PRESSURE GROUND CONNECTION COVER AND QUICK RELEASE PIN IAW CRJ 900 AMM 21-20-02-400-801-A01-PSA.
